References

  1. Akian M. Densities of idempotent measures and large deviations. Trans. Amer. Math. Soc. 1999, 351 (11), 4515-4543. doi: 10.1090/S0002-9947-99-02153-4
  2. Angulo J., Velasco-Forero S. Stochastic morphological filtering and Bellman-Maslov chains. In: Luengo H., Borgefors G. (Eds.) Mathematical Morphology and Its Applications to Signal and Image Processing, 11. Springer-Verlag, Heidelberg, 2013, 171-182. doi: 10.1007/978-3-642-38294-9
  3. Banakh T., Kubiś W., Novosad N., Nowak M., Strobin F. Contractive function systems, their attractors and metrization. Topol. Methods Nonlinear Anal. 2015, 46 (2), 1029-1066. doi: 10.12775/TMNA.2015.076
  4. Barnsley M.F., Demko S. Iterated function systems and the global construction of fractals. Proc. Roy. Soc. A Math. Phys. Eng. Sci. 1985, 399 (1817), 243-275. doi: 10.1098/rspa.1985.0057
  5. Bazylevych L., Repovš D., Zarichnyi M. Spaces of idempotent measures of compact metric spaces. Topology Appl. 2010, 157 (1), 136-144. doi: 10.1016/j.topol.2009.04.040
  6. V. Brydun, M. Zarichnyi, Spaces of max-min measures on compact Hausdorff spaces, submitted.
  7. Chigogidze A.Ch. On extensions of normal functors. Moscow Univ. Math. Bull. 1984, 6, 23-26. (in Russian)
  8. Hubal' O., Zarichnyi M. Idempotent probability measures on ultrametric spaces. J. Math. Anal. Appl. 2008, 343 (2), 1052-1060. doi: 10.1016/j.jmaa.2008.01.095
  9. Maslov V.P., Samborskii S.N. Idempotent analysis. In: Arnold V.I., Maslov V.P. (Eds) Advances in Soviet Mathematics, 13. Amer. Math. Soc., Providence, 1992.
  10. Mazurenko N. On invariant inclusion hyperspaces for iterated function systems. Mat. Stud. 2002, 17 (2), 211-214.
  11. Mazurenko N., Zarichnyi M. Idempotent ultrametric fractals. Visnyk of the Lviv Univ. Series Mech. Math. 2014, 79, 111-118.
  12. McEneaney W. M. Idempotent method for deception games and complexity attenuation. IFAC Proceed. Vol. 2011, 44 (1), 4453-4458. doi: 10.3182/20110828-6-IT-1002.02285
  13. Del Moral P. Maslov optimization theory. Optimality versus randomness. In: Kolokoltsov V.N., Maslov P. Idempotent Analysis and Its Applications. Kluwer Academic Publishers, Dordrecht, 1997.
  14. Del Moral P., Doisy M. Maslov idempotent probability calculus. II. Theory Probab. Appl. 2000, 44 (2), 319-332. doi: 10.4213/tvp774
  15. Del Moral P., Doisy M. On Applications of Maslov Optimization Theory. Math. Notes 2001, 69 (1-2), 232-244. doi: 10.1023/A:1002828503858 (translation of Mat. Zametki 2001, 69 (2), 262-276. doi: 10.4213/mzm501 (in Russian))
  16. Hutchinson J.E. Fractals and self similarity. Indiana Univ. Math. 1981, 30, 713-747. doi: 10.1512/iumj.1981.30.30055
  17. Olsen L., Snigireva N. $L^q$ spectra and Renyi dimensions of in-homogeneous self-similar measures. Nonlinearity 2007, 20 (1), 151-175. doi: 10.1088/0951-7715/20/1/010
  18. Olsen L., Snigireva N. In-homogenous self-similar measures and their Fourier transforms. Math. Proc. Cambridge Philos. Soc. 2008, 144 (2), 465-493. doi: 10.1017/S0305004107000771
  19. Peruggia M. Discrete iterated function systems. A K Peters, Wellesley, 1993.
  20. Radul T. Functional representations of Lawson monads. Appl. Categ. Structures 2001, 9 (5), 457-463. doi: 10.1023/A:1012052928198
  21. Vershik A. M. Kantorovich metric: initial history and little-known applications. J. Math. Sci. (N.Y.) 2006, 9 (4), 1410-1417. doi: 10.1007/s10958-006-0056-3 (translation of Zapiski Nauchnykh Seminarov POMI 2004, 312, 69–85. (in Russian))
  22. Zarichnyi M. Spaces and maps of idempotent measures. Izv. Math. 2010, 74 (3), 481-499. doi: 10.1070/IM2010v074n03ABEH002495 (translation of Izv. Ross. Akad. Nauk Ser. Mat. 2010, 74 (3), 45-64. doi: 10.4213/im2785 (in Russian))

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.